# SDR AALA20010928

- Difficulty date: April 23, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49874
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF SEAT TRACK NR 2 FROM STATION 1300-1309.  REPLACED SEAT TRACK FROM STATION 1260-1309 PER SRM 53-05.  (M)
